# SDR C2XA03BT012

- Difficulty date: January 20, 2003
- Submitted: January 22, 2003
- Operation: Air carrier
- Aircraft: N14933
- Make and model: Emb EMB-145ER
- Aircraft serial: 145018
- Aircraft time: 12,325 hours, 9,751 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500112
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BWI---CO2476, CREW REPORTED FIRST OFFICERS WINDSHIELD SHATTERED IN FLIGHT AIRCRAFT DIVERTED TO BWI.  AIRCRAFT LANDED UNEVENTFULLY.  EWR MAINTENANCE WORKING WINDSHIELD CHANGE AT THIS TIME.
